Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 71, Pages 3893-3900
http://dx.doi.org/10.1155/S0161171204406541

Oscillation properties of nonlinear neutral differential equations of nth order

1Department of Mathematics, Niğde University, Niğde 51200, Turkey
2Department of Mathematics, Iowa State University, Ames 50011, IA, USA

Received 28 June 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the nonlinear neutral functional differential equation [r(t)[x(t)+abp(t,μ)x(τ(t,μ))dμ](n1)]+δcdq(t,ξ)f(x(σ(t,ξ)))dξ=0 with continuous arguments. We will develop oscillatory and asymptotic properties of the solutions.